# SDR UIEA2018110902551

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SUPPORT BEAM LWR FLANGE UPPER SURFACE NEAR OLES 1592.  REMOVED CORROSION ARE RIVETS AND REPAIRED DAMAGED AREA IAW SRM 51-40-02 REV.41 AND T2018A57M-6134 REV. 2. CONDITION CHECKS NORMAL.  )
